# SDR ORJA99190

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Gen
- Part number: 4055900905
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONE MINUTE AFTER TAKEOFF, THE NR 1 SYMBOL GENERATOR C/B POPPED, IT FAILED TO RESET.  REMOVED AND REPLACED SYMBOL GENERATOR IAW MM 34-22-10.  (M)
